# SDR DL76S060713

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 45,093 hours, 21,074 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED ON OVERHEATING SMELL COMING FROM THE VIDEO ENTERTAINMENT COMPARTMENT.  ALL CABIN SEATING, READING LIGHTS REPORTED INOP DUE TO PESS SYSTEM SHUT OFF.  CABIN CREW REPORTED SULFER SMELL AROUND NR 4 VIDEO PROJECTOR.  INSPECTED VIDEO PROJECTOR AND OVERHEAD CEILING AREA.  NO TROUBLE FOUND.  OPERATED PES 1 HOUR PLUS WITH NO OVERHEATING OR UNUSUAL SMELLS.
